# SDR WRLA2007036

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

JFK/BRU AIR TURNBACK DUE TO ENGINE VIBRATION HIGH ALERT ON NR 2 ENGINE AT 700 FT ON TAKEOFF NR 2 ENGINE COMPRESSOR READS 5.8 VIBRATION AND SOUND PRESENT.  WHEN THROTTLE RETARDED VIBRATION CEASED.  DUMPED FUEL AND RETURNED BACK FOR LANDING AT JFK.  NR 2 ENGINE BOROSCOPED AT AP-2 & AP-3, NO DAMAGE OBSERVED.  ALL FAN BLADES REPLACED DUE TO 17 BLADES DAMAGED.  ENGINE VIBRATION SURVEY ACCOMPLISHED PER MD-11 MM 71-02-08.
